# SDR HALA2009082000375

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 69,249 hours, 31,290 cycles
- Engine: Ge CF680
- System (JASC): 3461 · Flight Management Computing Software System
- Part: Fmc
- Part number: 4052506955
- Part serial: 081718
- Condition: Malfunctioned
- Part time: 25,729 hours, 10,073 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS - LT AND RT FMC STUCK ON CROSSLOAD MODE.  RELOADED CURRENT SOFTWARE ON LT FMC IAW AMM 34-61-00.  REMOVED AND REPLACED RT FMC IAW AMM 34-61-00.  ACCOMPLISHED CURRENT NAVIGATION DATABASE UPLOAD.  FMC SYS OPS NORMAL.
